# SDR MALA020405

- Difficulty date: July 13, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N369XJ
- Make and model: Saab SF340A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 8543
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAKEOFF ON FLIGHT #3037, LEFT ENGINE OIL PRESSURE LIGHT ILLUMINATED ON TAKEOFF ROLL.  A/C RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE REPLACED LH ENGINE PGB OIL PRESSURE SWITCH PN 8543
